Posted 1/6/2016 10:51 PM (GMT -6)
I have had juvenile diabetes since I was 2 years old and was taking gabapentin for neuropathy. My doctor suggested I take Lyrica which seems to work better to him. I took it for about two months and started having severe panic attacks, headaches, bloated stomach, confusion, and dizzy spells. I have never been diagnosed as having anxiety. I quit taking the Lyrica over a week ago and have had a panic attack everyday since I quit taking it. Has anyone else had these symptoms and do they eventually go away (I hope). Those rapid heart beats for no apparent reason terrifies me. I can usually feel them before they come. I get a headache or get dizzy and my vision is blurred and then comes the rapid heart beats. It is so scary. I hate feeling those so called panic attacks.
Can anyone give me some good news on if it stops or any suggestions on what to do to stop them.